# SDR GTIA9900909

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 2620 · Extinguishing System
- Part: Fire Handle
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - NR 2 ENIGNE FIRE HANDLE WILL NOT TURN TO NR 1 FIRE AGENT.  REPOSITIONED FUEL SHUTOFF VALVE LEVER PER MM DC9 76-20-0 PAGE 205.  (M)
